Gwiazda P, Swierczewska-Gwiazda A, Wiedemann E (2015)
Publication Type: Journal article
Publication year: 2015
Book Volume: 28
Pages Range: 3873-3890
Journal Issue: 11
DOI: 10.1088/0951-7715/28/11/3873
We prove weak-strong uniqueness in the class of admissible measure-valued solutions for the isentropic Euler equations in any space dimension and for the Savage-Hutter model of granular flows in one and two space dimensions. For the latter system, we also show the complete dissipation of momentum in finite time, thus rigorously justifying an assumption that has been made in the engineering and numerical literature.
APA:
Gwiazda, P., Swierczewska-Gwiazda, A., & Wiedemann, E. (2015). Weak-strong uniqueness for measure-valued solutions of some compressible fluid models. Nonlinearity, 28(11), 3873-3890. https://doi.org/10.1088/0951-7715/28/11/3873
MLA:
Gwiazda, Piotr, Agnieszka Swierczewska-Gwiazda, and Emil Wiedemann. "Weak-strong uniqueness for measure-valued solutions of some compressible fluid models." Nonlinearity 28.11 (2015): 3873-3890.
BibTeX: Download